PrednisOH-NO!

18 Jul

Well, the day has come.  It was honestly the day I have been dreading, but have known was coming.  My symptoms just keep getting worse and I am now trembling visibly several times a day, I am so swollen that I can’t wear my wedding rings, and of course still have fever and everything else!

My doc called my new rheumatologist (whom I have still not seen yet!) and they decided I needed to get on Prednisone (a steroid) to try and get this under control.  Yay! Side effects:

Weight gain, mood swings, acne, swollen face, irritability

Yippee!  I am on day 2.  I am hopeful that this will provide me some relief.  We shall see!!  Lets just hope that my family still likes me and that I don’t loose my job!  “Hey, lets go to HER class!  She is huge and puffy…I bet she is awesome!”

No worries, folks…not looking for comments saying otherwise.  I am just laughing at the irony of it all.  I have to laugh!  What is my option??

I am hoping that this will be a better week.  Here goes nothing!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: